# SDR DALA2025022001345

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 90,613 hours, 23,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 EMERGENCY LIGHT TRIM PANEL LOOSE SEAT ROW 37DEF. CORRECTIVE ACTION: RESCURE EMR LIGHT TRIM PANEL ROW 37 DEF OPS CHECK GOOD. (6347165)
